# SDR COMA0760700

- Difficulty date: December 8, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 32,675 hours, 30,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY FLOOR LIGHTS AT ROWS 9 THROUGH 12 INOP.  REMOVED AND REPLACED LAMP ASSEMBLY.
